blowfish

This is the place to post general questions and comments about all areas of orthodontic treatment. Before you post a question, use the forum's SEARCH tool to see if your question has already been answered!

New Members: YOU MUST MAKE A POST WITHIN 24 HOURS OF REGISTERING OR YOUR ACCOUNT WILL BE DELETED. In other words, don't sign up unless you plan to actively participate in the message board immediately. This is necessary to keep out spammers and lurkers with bad intentions. Of course, you can read most forums on the board without registering.

DO NOT POST FULL-FACE PHOTOS or personal contact information on this website. We have had problems with people re-posting members' photos on fetish websites. Please only post photos of your teeth, not your whole face. Keep your email and your personal information private. Thank you.

Moderator: bbsadmin

Post Reply
Message
Author
LN
Posts: 40
Joined: Tue May 27, 2008 7:36 am

blowfish

#1 Post by LN »

HELP!!! woke up this morning looking like a blowfish!!! Please don't laugh! Just started wearing rubberbands coupled with powerchains, top and bottom.
Could I be having a latex reaction?? My first thought was the powerchains have done this to me, being quite bulky, but after reading some of your post, could be the latex rubberbands. Any thoughts or comments will help.
Thanks, LN

ohmyjaw
Posts: 657
Joined: Thu Jun 22, 2006 12:09 pm

#2 Post by ohmyjaw »

Yup, it sounds like a latex allergy to me. I would take out all the bands and call your ortho.

artprincess
Posts: 50
Joined: Thu Dec 18, 2008 6:59 pm

#3 Post by artprincess »

this happened to me as well. its the latex.

LN
Posts: 40
Joined: Tue May 27, 2008 7:36 am

#4 Post by LN »

Hi...well my ortho gave me non-latex rubberbands in hopes I was having a reaction to the latex, but it didnt help. I went to the dermatologist and he thinks I maybe allergic to rubber!!! Before he would test me for a rubber allergy, he gave me this type of cortisone gritty cream to use. So far no improvement. I think rubberbands are not in my future!

User avatar
skintz
Posts: 258
Joined: Thu Jun 07, 2007 11:25 am
Location: UK

#5 Post by skintz »

Have you tried taking an anti-histamine (like a hayfever tablet)? This will help counteract the reaction and settle your skin back down.
Image

Image

Image

LN
Posts: 40
Joined: Tue May 27, 2008 7:36 am

#6 Post by LN »

Good idea Skintz...I will take a Claritin since it will not make me sleepy like other antihistamines. I sure hope it works. will keep you posted

Post Reply